Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pricking hands and feet, heaviness in ribs, muscle twitching, eye floaters , taking b12 deficiency injections, epilepsy medicines, painkillers

Hi i have pins an needles in my feet legs an hands a pain up my leftside up to my ribs like a heavy pressure .my muscles twitch in different places worst at night .my vision is affected seeing black dots floaters feel tired an weak.i have a b12 deficiency an have b12 injections every 3months my levels have been tested an are normal levels but antibodies were found in blood. I have seen a neurologist an have been put on medication for epilepsy which i suffer temperoal lobe who thinks it may be that or signs of ms have had a mri scan but not had results back yet .im on painkillers but are not doing much .any advice would be great.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Extra information with age, gender, current medical conditions would be appreciated.

The possibilities striking my mind with the description of symptoms are:
1) Nutritional deficiency though the B 12 levels are normal. The symptoms take longer to resolve
2) Anti epileptic medication side effect
3) Pain killer side effects

If you have auto antibodies then we should look for other auto immune diseases causing this problem.

Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor